JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 1, Article 39
A New Extension of Monotone Sequences and its Applications

    Authors: Laszlo Leindler,  
    Keywords: Monotone sequences, Sequence of $gamma$ group bounded variation, Sine series.  
    Date Received: 20/12/05  
    Date Accepted: 21/01/06  
    Subject Codes:

26A15, 40-99, 40A05, 42A16.

    Editors: Alexander G. Babenko,  

We define a new class of numerical sequences. This class is wider than any one of the classical or recently defined new classes of sequences of monotone type. Because of this generality we can generalize only the sufficient part of the classical Chaundy-Jolliffe theorem on the uniform convergence of sine series. We also present two further theorems having conditions of sufficient type.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login